# SDR UALA2010093003624

- Difficulty date: September 29, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,251 hours, 20,643 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 188
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE CONTROL INOP IN MAN.  REPLACED CABIN PRESS SELECTOR.  CHECKED OK.
